I had a kidney/liver transplant 2 years ago. I am taking 4 mg of prograf daily. I am experiencing some weight gain and wonder if any one else is experiencing this same effect. I have gained 35 pounds in 2 years. I know part of this is just being more healthy as I was malnourished before the transplant. However, now that I am healthy, the pounds seem to be steadily be creeping up in spite of watching what I eat. I am also having a slightly elevated chloresterol level and wonder if anyone else is experiencing this..
Increased appetite (which could lead to weight gain) and raised cholesterol levels are known side effects of tacrolimus.
- Prograf Information for Consumers
- Prograf Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prograf (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Is there a program or way to get prograf when you have no insurance, and are unable to buy the medi?
Posted 13 Nov 2009 • 1 answer
Posted 14 Mar 2010 • 1 answer
Posted 25 Jun 2010 • 1 answer
Posted 21 Dec 2014 • 1 answer
Posted 28 Oct 2017 • 0 answers